# SDR C2XA07TY073

- Difficulty date: December 1, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 14,080 hours, 7,469 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Rivet
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING A CURRENT 3C INSPECTION THE RIGHT AFT FUSELAGE AT FR 76 WAS FOUND WITH SOME CRACKED RIVETS ON THE CONTOUR FLANGE OF THE VERTICAL STAB.  MAINTENANCE REMOVED AND REPLACED THE RIGHT AFT FUSELAGE CONTOUR FLANGE DRAG ANGLE AT FR 76.  ALL WORK WAS ACCOMPLISHED IAW EMB 145 XR SRM 51-46-02, 51-20-03 AND CPM 51-21-07.  AIRCRAFT WILL BE RELEASED AT THE END OF THE CHECK.
